RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1988, Volume 43, Issue 3(261), Pages 177–178 (Mi umn1903)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the $G$-movability of $G$-spaces

P. S. Gevorgyan


Full text: PDF file (179 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1988, 43:3, 203–204

Bibliographic databases:

MSC: 53C70, 54E35, 57S15
Received: 18.11.1987

Citation: P. S. Gevorgyan, “On the $G$-movability of $G$-spaces”, Uspekhi Mat. Nauk, 43:3(261) (1988), 177–178; Russian Math. Surveys, 43:3 (1988), 203–204

Citation in format AMSBIB
\Bibitem{Gev88}
\by P.~S.~Gevorgyan
\paper On the $G$-movability of $G$-spaces
\jour Uspekhi Mat. Nauk
\yr 1988
\vol 43
\issue 3(261)
\pages 177--178
\mathnet{http://mi.mathnet.ru/umn1903}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=955783}
\zmath{https://zbmath.org/?q=an:0676.57005|0662.57010}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1988RuMaS..43..203G}
\transl
\jour Russian Math. Surveys
\yr 1988
\vol 43
\issue 3
\pages 203--204
\crossref{https://doi.org/10.1070/RM1988v043n03ABEH001745}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U421100009}


Linking options:
  • http://mi.mathnet.ru/eng/umn1903
  • http://mi.mathnet.ru/eng/umn/v43/i3/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. S. Gevorgyan, “Majorants for $G$-movable compacta”, Russian Math. Surveys, 44:1 (1989), 241–242  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:167
    Full text:58
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019